skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Celestial amplitudes: conformal partial waves and soft limits

Abstract

Massless scattering amplitudes in four-dimensional Minkowski spacetime can be Mellin-transformed to correlation functions on the celestial sphere at null infinity called celestial amplitudes. We study various properties of massless four-point scalar and gluon celestial amplitudes such as conformal partial wave decomposition, crossing relations and optical theorem. As a byproduct, we derive the analog of the single and double soft limits for all gluon celestial amplitudes.

Authors:
 [1];  [2];  [2];  [3]
  1. Univ. of Southampton (United Kingdom)
  2. Brown Univ., Providence, RI (United States)
  3. Columbia Univ., New York, NY (United States)
Publication Date:
Research Org.:
Brown Univ., Providence, RI (United States)
Sponsoring Org.:
USDOE Office of Science (SC), High Energy Physics (HEP) (SC-25); European Research Council (ERC)
OSTI Identifier:
1594825
Grant/Contract Number:  
SC0010010; 648630; SC0011941
Resource Type:
Accepted Manuscript
Journal Name:
Journal of High Energy Physics (Online)
Additional Journal Information:
Journal Name: Journal of High Energy Physics (Online); Journal Volume: 2019; Journal Issue: 10; Journal ID: ISSN 1029-8479
Publisher:
Springer Berlin
Country of Publication:
United States
Language:
English
Subject:
79 ASTRONOMY AND ASTROPHYSICS; Conformal Field Theory; Scattering Amplitudes

Citation Formats

Nandan, Dhritiman, Schreiber, Anders, Volovich, Anastasia, and Zlotnikov, Michael. Celestial amplitudes: conformal partial waves and soft limits. United States: N. p., 2019. Web. doi:10.1007/JHEP10(2019)018.
Nandan, Dhritiman, Schreiber, Anders, Volovich, Anastasia, & Zlotnikov, Michael. Celestial amplitudes: conformal partial waves and soft limits. United States. doi:10.1007/JHEP10(2019)018.
Nandan, Dhritiman, Schreiber, Anders, Volovich, Anastasia, and Zlotnikov, Michael. Thu . "Celestial amplitudes: conformal partial waves and soft limits". United States. doi:10.1007/JHEP10(2019)018. https://www.osti.gov/servlets/purl/1594825.
@article{osti_1594825,
title = {Celestial amplitudes: conformal partial waves and soft limits},
author = {Nandan, Dhritiman and Schreiber, Anders and Volovich, Anastasia and Zlotnikov, Michael},
abstractNote = {Massless scattering amplitudes in four-dimensional Minkowski spacetime can be Mellin-transformed to correlation functions on the celestial sphere at null infinity called celestial amplitudes. We study various properties of massless four-point scalar and gluon celestial amplitudes such as conformal partial wave decomposition, crossing relations and optical theorem. As a byproduct, we derive the analog of the single and double soft limits for all gluon celestial amplitudes.},
doi = {10.1007/JHEP10(2019)018},
journal = {Journal of High Energy Physics (Online)},
number = 10,
volume = 2019,
place = {United States},
year = {2019},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record

Citation Metrics:
Cited by: 2 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

Crossing symmetry in alpha space
journal, November 2017

  • Hogervorst, Matthijs; van Rees, Balt C.
  • Journal of High Energy Physics, Vol. 2017, Issue 11
  • DOI: 10.1007/JHEP11(2017)193

Double soft theorems in gauge and string theories
journal, July 2015

  • Volovich, Anastasia; Wen, Congkao; Zlotnikov, Michael
  • Journal of High Energy Physics, Vol. 2015, Issue 7
  • DOI: 10.1007/JHEP07(2015)095

Conformal structure of massless scalar amplitudes beyond tree level
journal, April 2018

  • Banerjee, Nabamita; Banerjee, Shamik; Bhatkar, Sayali Atul
  • Journal of High Energy Physics, Vol. 2018, Issue 4
  • DOI: 10.1007/JHEP04(2018)039

More on supersymmetric and 2d analogs of the SYK model
journal, August 2017

  • Murugan, Jeff; Stanford, Douglas; Witten, Edward
  • Journal of High Energy Physics, Vol. 2017, Issue 8
  • DOI: 10.1007/JHEP08(2017)146

Conformal blocks for arbitrary spins in two dimensions
journal, November 2012


S-matrix singularities and CFT correlation functions
journal, August 2017


Double-soft limits of gluons and gravitons
journal, July 2015

  • Klose, Thomas; McLoughlin, Tristan; Nandan, Dhritiman
  • Journal of High Energy Physics, Vol. 2015, Issue 7
  • DOI: 10.1007/JHEP07(2015)135

Infrared Photons and Gravitons
journal, October 1965


Tree-level gluon amplitudes on the celestial sphere
journal, June 2018


Symmetries of Asymptotically Flat Four-Dimensional Spacetimes at Null Infinity Revisited
journal, September 2010


Conformally soft photons and gravitons
journal, January 2019

  • Donnay, Laura; Puhm, Andrea; Strominger, Andrew
  • Journal of High Energy Physics, Vol. 2019, Issue 1
  • DOI: 10.1007/JHEP01(2019)184

A holographic reduction of Minkowski space–time
journal, August 2003


Symmetries of celestial amplitudes
journal, June 2019


A spacetime derivation of the Lorentzian OPE inversion formula
journal, July 2018

  • Simmons-Duffin, David; Stanford, Douglas; Witten, Edward
  • Journal of High Energy Physics, Vol. 2018, Issue 7
  • DOI: 10.1007/JHEP07(2018)085

Conformal partial waves and the operator product expansion
journal, February 2004


Strings on celestial sphere
journal, October 2018


4D scattering amplitudes and asymptotic symmetries from 2D CFT
journal, January 2017

  • Cheung, Clifford; de la Fuente, Anton; Sundrum, Raman
  • Journal of High Energy Physics, Vol. 2017, Issue 1
  • DOI: 10.1007/JHEP01(2017)112

Analyticity in spin in conformal theories
journal, September 2017